Distribution of random correlation matrices: Hyperspherical parameterization of the Cholesky factor
Mohsen Pourahmadi and
Statistics & Probability Letters, 2015, vol. 106, issue C, 5-12
We study the distribution of random correlation matrices using the hyperspherical parameterization of their Cholesky factors and the distributions of the related angles. We highlight the roles of this procedure in generating high-dimensional correlation matrices.
Keywords: Jacobian; Simulation; Positive-definiteness; Reparameterization (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:106:y:2015:i:c:p:5-12
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().